Department of Mathematics and Statistics, Boston University  
line decor
  HOME  ::  
line decor
   
 
PUBLICATIONS

 

My publications have been collected into a list below, separated according to books, recent manuscripts, journal articles, proceedings papers, book chapters, discussion papers, and unpublished reports. An electronic version of my PhD thesis is available as well.
 

BOOKS

RECENT MANUSCRIPTS

PEER-REVIEWED JOURNAL ARTICLES

PEER-REVIEWED PROCEEDINGS PAPERS AND ABSTRACTS

INVITED BOOK CHAPTERS

INVITED DISCUSSION PAPERS

  • Kolaczyk, E.D. (2003). Comment on "Wavelet-based nonparametric modeling of hierarchical functions in colon carcinogenesis." Journal of the American Statistical Association, 98, 585-587.
  • Kolaczyk, E.D. (1995) Comment on "Wavelet Shrinkage: Asymptopia?" Journal of the Royal Statistical Society, Series B, 57, 356.

UNPUBLISHED REPORTS

PhD DISSERTATION